# SDR SIMA200616305

- Difficulty date: June 10, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS DENT 16.5 INCHES FROM BOTTOM OF DOOR.  REPAIRED ENT BY CUTTING OUT DAMAGED AREA AND INSTALLING AN EXTERNAL DOUBLER IAW EO EM-52MR-089.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
